I have hearing aids in both ears. They have been in for 30 days and I have had ear pain for much of the time. I now have the smallest domes but pain continues. Wondering if incorrectly programmed digital aides can cause ear pain?
I guess it could be possible. Maybe they could step down to a softer sound that may not be as easy to hear with, but may be easier to live with, at least for a while.
Did they check your ULLs at all frequencies and program those into the aids? Do the aids have an experience level setting in the software? Is it set to beginner? Are their specific frequencies that you find jarring? Can they be isolated and softened?
I think the only recourse you may have now is to give the aids back and try another brand from another professional and see if this problem is you or the aids.
Depends on what kind of pain you’re talking about.
If you’re talking about physical pain (as in there’s a sore spot on your ear canal) then that shouldn’t be related to programming.
If certain sounds are too piercing or loud then yes, the maximum power output settings need to be reduced on your aids.